Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 112, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 17, 2006, 11:36 AM CDT for Greene County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2006, 11:36 AM CDT (16:36 UTC)
- Expired
- Sep 17, 2006, 5:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Greene County, MO
The radar
The Springfield radar (KSGF), 1 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1535 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 171642 FFWSGF MOC077-172230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1136 AM CDT SUN SEP 17 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... GREENE COUNTY IN SOUTHWEST MISSOURI. * UNTIL 530 PM CDT * AT 1134 AM CDT...THE PUBLIC REPORTED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. SPECIFICALLY...LOW LYING AREAS ALONG NATIONAL AVENUE REPORTED EIGHT INCHES OF FLOWING WATER ON THE ROADWAY. ALTHOUGH THE HEAVIEST RAINFALL WILL LIKELY DIMINISH BY 1 PM...RUNOFF WILL LIKELY CONTINUE THROUGH THE MID TO LATE AFTERNOON HOURS ACROSS GREENE COUNTY. IN ADDITION...LOW WATER CROSSINGS WILL LIKELY BEGIN TO RISE SIGNIFICANTLY. THEREFORE...PLEASE BE AWARE OF SOME OF THE LOW WATER CROSSINGS ACROSS THE SPRINGFIELD AREA THAT ARE SUBJECT TO FLOODING. AN ADDITIONAL ONE INCH OF RAINFALL IS LIKELY ACROSS THE WARNED AREA...WHICH WILL GIVE TOTAL RAINFALL AMOUNTS OF TWO TO LOCALLY FOUR INCHES ACROSS GREENE COUNTY BEFORE THE RAINFALL TAPERS OFF THIS EVENING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLARD... I-44 NEAR MILE MARKER 80 AND FAIR GROVE EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SPRINGFIELD. LAT...LON 3710 9362 3711 9315 3741 9311 3741 9352 $$ JLT
4 follow-up statements
000 WGUS73 KSGF 171752 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1245 PM CDT SUN SEP 17 2006 MOC077-172230- GREENE MO- 1245 PM CDT SUN SEP 17 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR GREENE COUNTY... AT 1243 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING ALONG THE 36TH HUNDRED BLOCK OF KEARNEY STREET IN NORTHEAST SPRINGFIELD. DOPPLER RADAR ESTIMATED BETWEEN ONE AND THREE INCHES OF RAINFALL SINCE 7 AM ACROSS GREENE COUNTY...WITH LOCALLY HIGHER AMOUNTS. ALTHOUGH STREET FLOODING HAS BEEN REPORTED...NO COUNTY ROADS HAVE BEEN CLOSED AS OF 1230 PM. THE HEAVIEST RAINFALL HAS ENDED ACROSS THE WARNED AREA...HOWEVER...RUNOFF WILL CONTINUE AND CAUSE LOCALIZED FLASH FLOODING...ESPECIALLY FOR THE CITY OF SPRINGFIELD. SPECIFICALLY...SOME OF THE LOCAL CREEKS AND STREAMS AROUND SPRINGFIELD WILL LIKELY BE RUNNING HIGH OR NEAR BANKFULL THIS AFTERNOON. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3710 9362 3711 9315 3741 9311 3741 9352 $$ JLT
000 WGUS73 KSGF 171844 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 137 PM CDT SUN SEP 17 2006 MOC077-172230- GREENE MO- 137 PM CDT SUN SEP 17 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR GREENE COUNTY... AT 135 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING ALONG THE 36TH HUNDRED BLOCK OF KEARNEY STREET IN NORTHEAST SPRINGFIELD. IN ADDITION...LOCAL OBSERVATIONS FROM LOCAL STREAMS AND CREEKS INDICATED THAT WILSON CREEK HAS RISEN SIX FEET IN SOME LOCATIONS ACROSS WESTERN SPRINGFIELD SINCE NOON. SPECIFICALLY...AN OBSERVATION ALONG WILSON CREEK AT SCENIC AND SUNSHINE REPORTED A READING OF 9 FEET AS OF 1 PM. THIS WILL PRODUCE FLOODING OF LOW WATER CROSSINGS ALONG WILSON CREEK ACROSS WESTERN PORTIONS OF SPRINGFIELD DURING THE AFTERNOON. ALSO...DOPPLER RADAR HAS ESTIMATED BETWEEN ONE AND THREE INCHES OF RAINFALL SINCE 7 AM ACROSS GREENE COUNTY...WITH LOCALLY HIGHER AMOUNTS. ALTHOUGH STREET FLOODING HAS BEEN REPORTED...NO COUNTY ROADS HAVE BEEN CLOSED AS OF 130 PM. A LOCAL OBSERVATION IN NORTHEAST GREENE COUNTY INDICATED A RAINFALL TOTAL OF 2.76 INCHES. ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED ACROSS THE WARNED AREA...RUNOFF WILL CONTINUE AND CAUSE LOCALIZED FLASH FLOODING...ESPECIALLY FOR THE CITY OF SPRINGFIELD. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SPRINGFIELD. LAT...LON 3710 9362 3711 9315 3741 9311 3741 9352 $$ JLT
000 WGUS73 KSGF 172023 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 317 PM CDT SUN SEP 17 2006 MOC077-172230- GREENE MO- 317 PM CDT SUN SEP 17 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR GREENE COUNTY... AT 312 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING OVER THE WARNED AREA. FARM ROAD 146...WEST OF SPRINGFIELD...ALONG WILSON CREEK REMAINS FLOODED AND IMPASSABLE. A LOCAL OBSERVATION ALONG WILSON CREEK INDICATED A RISE OF SIX FEET SINCE 11 AM...HOWEVER...THE RUNOFF IS NEARLY COMPLETE IN CENTRAL PARTS OF SPRINGFIELD WHERE EARLIER WILSON CREEK ROSE TO NINE FEET NEAR SCENIC AND SUNSHINE. EXPECT A SLOW DECREASE IN THE FLOOD WATERS ACROSS WESTERN PORTIONS OF SPRINGFIELD THROUGH THE LATE AFTERNOON. NO ADDITIONAL HEAVY RAINFALL IS EXPECTED DURING THE LATE AFTERNOON HOURS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3710 9362 3711 9315 3741 9311 3741 9352 $$ JLT
000 WGUS73 KSGF 172222 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 521 PM CDT SUN SEP 17 2006 MOC077-172231- GREENE MO- 521 PM CDT SUN SEP 17 2006 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 PM CDT FOR GREENE COUNTY... THE HEAVY RAINFALL WHICH CAUSED FLASH FLOODING TO OCCUR EARLIER HAS PUSHED EAST OF THE AREA AND FLOODING WAS NO LONGER OCCURRING. THUS THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 530 PM. LAT...LON 3710 9362 3711 9315 3741 9311 3741 9352 $$ LINDENBERG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 6:35 AM CDT, 5 hours 1 minute earlier.
Area forecast discussion, Sep 17, 6:35 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 635 AM CDT SUN SEP 17 2006 .UPDATE... CONVECTION WAS SPREADING EAST INTO THE FORECAST AREA EARLY SUNDAY IN RESPONSE TO INCREASING SYNOPTIC SCALE ASCENT ASSOCIATED WITH UPPER JET STREAKING ACROSS THE PLAINS. CONVECTION WAS ALSO PUSHING NORTHEAST OUT OF OKLAHOMA IN ADVANCE OF A MINOR SHORTWAVE EMBEDDED IN THE SUBTROPICAL JET. SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THE MORNING AS THE AFOREMENTIONED FEATURES PROVIDE AMPLE LIFT...AND THE LOWER ATMOSPHERIC COLUMN CONTINUES TO MOISTEN. FOSTER && .DISCUSSION... FRONTAL BOUNDARY HAS LIT UP TO OUR WEST AS ADVERTISED. NOSE OF 50-60KT LLJ CONTINUES TO ADVECT RICH LOW LEVEL THETA-E AIR INTO SOUTHWEST MISSOURI. IN THE PREFRONTAL WARM SECTOR...CONDITIONS ARE MUGGY THIS MORNING WITH TEMPS IN THE UPPER 70S/LOWER 80S AND DEWPOINTS GENERALLY IN THE UPPER 60S. MID/UPPER LEVEL SUBTROPICAL MOISTURE FROM THE REMNANTS OF LANE IS BEGINNING TO MAKE PROGRESS INTO SOUTHERN MISSOURI. THE EFFECTS OF THIS WILL LIKELY BE IN THE FORM OF CLOUD COVER OVER SOUTH CENTRAL MISSOURI...WHICH WILL HINDER SIGNIFICANT DIURNAL DESTABILIZATION. ANOTHER AREA OF INTEREST IS A WAVE ACROSS SOUTH TEXAS RESULTING IN DEEP CONVECTION /AS PER MORNING IR CLOUD TOPS/. THIS PIECE OF ENERGY IS PROGGED TO TRAVEL NORTHEASTWARD THIS MORNING INTO ARKANSAS. THIS WILL ENCOURAGE SEVERE THUNDERSTORM DEVELOPMENT TO OUR SOUTH THIS MORNING AS THE FRONTAL BOUNDARY TRAVERSES OUR AREA. STORY REMAINS CONSISTENT REGARDING SEVERE WEATHER POTENTIAL ACROSS THE OZARKS TODAY. FLOW AND BULK SHEAR VECTORS PARALLEL TO THE COLD FRONT WILL SUPPORT CONTINUED LINEAR DEVELOPMENT. LACK OF STEEP 700-500MB LAPSE RATES WILL RESULT IN WEAK INSTABILITY. FORECAST SOUNDINGS FOR THIS AFTERNOON ACROSS OUR SOUTHEASTERN ZONES SHOW MODEST SHEAR THROUGH THE LOWER HALF OF THE ATMOSPHERE...MORE CONDUCIVE TO MULTICELLULAR DEVELOPMENT AS OPPOSED TO SUPERCELL STRUCTURES. HOWEVER...IF A DISCRETE CELL OR TWO CAN DEVELOP /PRIMARILY ACROSS OUR SOUTHEAST CWA/ IT WOULD BE CAPABLE OF DAMAGING WIND GUSTS. LARGE HAIL THREAT IS MINIMAL FOR OUR AREA GIVEN HIGH FREEZING LEVELS AND AFOREMENTIONED LACK OF SHEAR AND STEEP LAPSE RATES. HEAVY RAINFALL IS STILL POSSIBLE FOR AREAS ROUGHLY ALONG AND SOUTHEAST OF THE I-44 CORRIDOR THIS AFTERNOON. FORECAST SOUNDINGS AND BUFKIT OFFER SOME SEMBLANCE OF LONG SKINNY CAPE AND MARGINALLY DEEP WARM CLOUD LAYERS. CONTINUED LOW LEVEL THETA-E ADVECTION ON THE HEELS OF 20KT SOUTHWESTERLY WINDS WILL PROVIDE A BELT OF MOISTURE INTO THE AREA. 00Z UPPER AIR ANALYSIS SHOWS DOWNSTREAM PRECIPITABLE WATER VALES FROM 1.6-1.8 INCHES. ALL OF THIS IS MEASURED IN AN EXPECTED MAXIMA OF K INDICES ACROSS SOUTH CENTRAL AND SOUTHEAST MISSOURI THIS AFTERNOON. IN THE WAKE OF TODAYS SYSTEM...MID/UPPER LEVEL RIDGING WILL COMMENCE ACROSS THE PLAINS AS A MODIFIED CANADIAN SURFACE HIGH SPREADS INTO OUR AREA. COOLER AND DRIER AIR WILL BE IN STORE FOR THE OZARKS ON TUESDAY AND WEDNESDAY...WITH MORNING LOWS IN THE MID/UPPER 40S AND HIGHS COMFORTABLY IN THE 70S. WOULDNT BE SURPRISED TO SEE A FEW READINGS IN THE UPPER 60S ON TUESDAY...ESPECIALLY ACROSS CENTRAL MISSOURI. NEXT UPPER TROUGH WILL DIP INTO THE FOUR CORNERS REGION BY THURSDAY. THERE IS SOME MODEL DISCREPANCY IN REGARDS TO THE EVOLUTION OF THIS SYSTEM...BUT THE GFS...ECMWF...AND CANADIAN GENERALLY AGREE OF AN IMPACT ON THE OZARKS LATE IN THE WORK WEEK. LACK OF MOISTURE WILL INITIALLY BE AN ISSUE. HOWEVER...THE POSITION OF THE TROUGH WILL LIKELY DRAW UP SOME MID/UPPER LEVEL MOISTURE FROM THE REMNANTS OF MIRIAM. A FEW DAYS OF SOUTHERLY LOW LEVEL FLOW MID-WEEK AND A SURFACE LOW ACROSS THE CENTRAL PLAINS WILL SET UP A NICE WARM AIR/MOIST ADVECTION REGIME AND ALLOW THE GULF TO OPEN UP. MOST SIGNIFICANT CHANGE TO THE EXTENDED FORECAST WAS TO BUMP UP TO 30 POPS FOR FRIDAY...WHICH IS FAIRLY ALIGNED TO THE ENSEMBLE POPS. SCHULTZ && .AVIATION... A STRONG SOUTHERLY FLOW JUST OFF OF THE SURFACE WILL RESULT IN LOW LEVEL WIND SHEAR THROUGH EARLY THIS MORNING. THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE AHEAD OF AN APPROACHING COLD FRONT. AREAS OF MVFR CEILINGS AND VISIBILITIES CAN BE EXPECTED AS THE DAY PROGRESSES AND THUNDERSTORM COVERAGE INCREASES. WINDS WILL SHIFT TO THE WEST AND NORTHWEST THIS MORNING IN JOPLIN AND IN SPRINGFIELD BY THIS AFTERNOON AS A COLD FRONT ADVANCES EASTWARD. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Sep 17, 11:24 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1124 AM CDT SUN SEP 17 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180900- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1124 AM CDT SUN SEP 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: HEAVY RAINFALL ACROSS THE ENTIRE OUTLOOK AREA. AN ISOLATED SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60 MPH WILL BE POSSIBLE OVER SOUTH CENTRAL MISSOURI. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS TODAY. DISCUSSION: SHOWERS AND THUNDERSTORMS WILL CONTINUE TO EXPAND ALONG A COLD FRONT SLOWING MOVING EASTWARD ACROSS SOUTHWESTERN MISSOURI. THE ENTIRE OUTLOOK AREA CAN EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD WITH THIS ACTIVITY. WIDESPREAD RAINFALL TOTALS OF ONE TO THREE INCHES CAN BE EXPECTED... PARTICULARLY IN AREAS ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. DUE TO LIMITED INSTABILITY...MOST THUNDERSTORMS WILL REMAIN BELOW SEVERE LIMITS. HOWEVER...ISOLATED SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH ACROSS SOUTH CENTRAL MISSOURI WHERE INSTABILITY WILL BE THE HIGHEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY WITH THE APPROACH OF ANOTHER UPPER LEVEL DISTURBANCE. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE THUNDERSTORMS THAT DO DEVELOP...SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHULTZ/GAGAN
In the hours before
Local storm report, Sep 17, 9:33 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
933 AM CDT SUN SEP 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM HEAVY RAIN MILLER 37.21N 93.84W
09/17/2006 M3.00 INCH LAWRENCE MO CO-OP OBSERVER
THREE INCHES OF RAINFALL IN THE PAST TWO HOURS.
&&
GAGANSpecial weather statement, Sep 17, 9:49 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 949 AM CDT SUN SEP 17 2006 MOZ067-171545- ST. CLAIR- 949 AM CDT SUN SEP 17 2006 ...SIGNIFICANT WEATHER ALERT FOR ST. CLAIR COUNTY UNTIL 1045 AM CDT... AT 943 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF OSCEOLA...OR 17 MILES EAST OF EL DORADO SPRINGS...AND MOVING NORTHEAST AT 30 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. JLT
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 10:16 AM CDT | Flash Flood Warning | SGF | Lawrence | 6 hr |
| Sep 17, 12:21 PM CDT | Flash Flood Warning | SGF | Newton | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.